Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sayummmi238

runny nose on accutane?

i been feeling a little sick the past couple days myself. don't think it is a direct side effect of the accutane but it is supposed to weaken your immune system i think so could be an indirect side effect.

been really cold here for summer so sitting outside in shorts and a tshirt at night along with the accutane probably was enough to give me something. not looking forward to winter if that is the case cause i imagine i will constantly be sick if thats the case.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×